Improved bounds on the supremum of autoconvolutions

M. Matolcsi, Carlos Vinuesa

Research output: Contribution to journalArticle

2 Citations (Scopus)

Abstract

We give an improvement of the best known lower bound for the supremum of autoconvolutions of nonnegative functions supported in a compact interval. Also, by means of explicit examples we disprove a long standing natural conjecture of Schinzel and Schmidt concerning the extremal function for such autoconvolutions.

Original languageEnglish
JournalJournal of Mathematical Analysis and Applications
Volume372
Issue number2
DOIs
Publication statusPublished - Dec 2010

Fingerprint

Extremal Function
Disprove
Supremum
Non-negative
Lower bound
Interval

Keywords

  • Autoconvolution of nonnegative functions
  • B[g]-sets
  • Generalized Sidon sets

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Cite this

Improved bounds on the supremum of autoconvolutions. / Matolcsi, M.; Vinuesa, Carlos.

In: Journal of Mathematical Analysis and Applications, Vol. 372, No. 2, 12.2010.

Research output: Contribution to journalArticle

@article{4bce974d33254ac79859f531b51250b1,
title = "Improved bounds on the supremum of autoconvolutions",
abstract = "We give an improvement of the best known lower bound for the supremum of autoconvolutions of nonnegative functions supported in a compact interval. Also, by means of explicit examples we disprove a long standing natural conjecture of Schinzel and Schmidt concerning the extremal function for such autoconvolutions.",
keywords = "Autoconvolution of nonnegative functions, B[g]-sets, Generalized Sidon sets",
author = "M. Matolcsi and Carlos Vinuesa",
year = "2010",
month = "12",
doi = "10.1016/j.jmaa.2010.07.030",
language = "English",
volume = "372",
journal = "Journal of Mathematical Analysis and Applications",
issn = "0022-247X",
publisher = "Academic Press Inc.",
number = "2",

}

TY - JOUR

T1 - Improved bounds on the supremum of autoconvolutions

AU - Matolcsi, M.

AU - Vinuesa, Carlos

PY - 2010/12

Y1 - 2010/12

N2 - We give an improvement of the best known lower bound for the supremum of autoconvolutions of nonnegative functions supported in a compact interval. Also, by means of explicit examples we disprove a long standing natural conjecture of Schinzel and Schmidt concerning the extremal function for such autoconvolutions.

AB - We give an improvement of the best known lower bound for the supremum of autoconvolutions of nonnegative functions supported in a compact interval. Also, by means of explicit examples we disprove a long standing natural conjecture of Schinzel and Schmidt concerning the extremal function for such autoconvolutions.

KW - Autoconvolution of nonnegative functions

KW - B[g]-sets

KW - Generalized Sidon sets

UR - http://www.scopus.com/inward/record.url?scp=77955653274&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=77955653274&partnerID=8YFLogxK

U2 - 10.1016/j.jmaa.2010.07.030

DO - 10.1016/j.jmaa.2010.07.030

M3 - Article

AN - SCOPUS:77955653274

VL - 372

JO - Journal of Mathematical Analysis and Applications

JF - Journal of Mathematical Analysis and Applications

SN - 0022-247X

IS - 2

ER -